# SDR UPS08851433

- Difficulty date: January 8, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR ESCAPE SLIDE NEEDS TO BE REPACKED.  RE-SECURED ESCAPE SLIDE.
